# SDR AALA20010295

- Difficulty date: February 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 22058205
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 592 - EN ROUTE DFW-OKC, SHORTLY AFTER TAKEOFF, DETECTED GRINDING NOISE AT CABIN.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE TURBINE PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
